# SDR FDEA201409042445

- Difficulty date: September 4, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 68,621 hours, 24,878 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 141N691058
- Part serial: 000157
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF SEVERAL LIGHTNING STRIKES ON FWD RT NLG DOOR 714. NLG DOOR REPAIRED IAW SRM 52-80-02 & 51-70-03 PARA 5 REV 112.
